兰州大学机构库

Browse/Search Results:  1-10 of 27 Help

Selected(0)Clear Items/Page:    Sort:
The method of simplified Tikhonov regularization for dealing with the inverse time-dependent heat source problem 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2010, 卷号: 60, 期号: 5, 页码: 1228-1236
Authors:  Yang, F;  Fu, CL(傅初黎);  Yang, F (reprint author), Lanzhou Univ Technol, Sch Sci, Lanzhou 730050, Gansu, Peoples R China.
Adobe PDF(390Kb)  |  Favorite  |    Submit date:2015/12/16
Heat source  Simplified Tikhonov method  Error estimate  
A simplified Tikhonov regularization method for determining the heat source 期刊论文
APPLIED MATHEMATICAL MODELLING, 2010, 卷号: 34, 期号: 11, 页码: 3286-3299
Authors:  Yang, F;  Fu, CL(傅初黎);  Yang, F (reprint author), Lanzhou Univ Technol, Dept Appl Math, Lanzhou 730050, Gansu, Peoples R China.
Adobe PDF(597Kb)  |  Favorite  |    Submit date:2015/12/16
Heat source  Simplified Tikhonov  Error estimate  
Optimal error bound and simplified Tikhonov regularization method for a backward problem for the time-fractional diffusion equation 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2015, 卷号: 279, 页码: 277-292
Authors:  Wang, JG;  Wei, T(魏婷);  Zhou, YB;  Wei, T (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(691Kb)  |  Favorite  |    Submit date:2015/12/16
Inverse problem  Fractional diffusion equation  Optimal error bound  Simplified Tikhonov regularization method  Convergence analysis  A posteriori parameter choice  
A regularization method for solving the Cauchy problem for the Helmholtz equation 期刊论文
APPLIED MATHEMATICAL MODELLING, 2011, 卷号: 35, 期号: 7, 页码: 3301-3315
Authors:  Feng, XL;  Fu, CL(傅初黎);  Cheng, H;  Feng, XL (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(329Kb)  |  Favorite  |    Submit date:2015/12/16
Tikhonov regularization  Helmholtz equation  Optimal error bound  a priori strategy  a posteriori  Morozov's discrepancy principle  
A MODIFIED TIKHONOV REGULARIZATION FOR STABLE ANALYTIC CONTINUATION 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2009, 卷号: 47, 期号: 4, 页码: 2982-3000
Authors:  Fu, CL(傅初黎);  Deng, ZL;  Feng, XL;  Dou, FF;  Fu, CL (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(230Kb)  |  Favorite  |    Submit date:2015/12/16
Numerical Analytic Continuation  Ill-posed Problems  Modified Tikhonov Regularization  Error Estimate  
Two regularization methods for a spherically symmetric inverse heat conduction problem 期刊论文
APPLIED MATHEMATICAL MODELLING, 2008, 卷号: 32, 期号: 4, 页码: 432-442
Authors:  Cheng, W;  Fu, CL(傅初黎);  Qian, Z;  Fu, CL (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(215Kb)  |  Favorite  |    Submit date:2015/12/16
ill-posed problem  spherically symmetric inverse heat conduction problem  regularization  error estimate  
Source term identification for an axisymmetric inverse heat conduction problem 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2010, 卷号: 59, 期号: 1, 页码: 142-148
Authors:  Cheng, W;  Zhao, LL;  Fu, CL(傅初黎);  Fu, CL (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(445Kb)  |  Favorite  |    Submit date:2015/12/16
Ill-posed problem  Inverse source problem  Identification  Regularization  Error estimate  
A modified Tikhonov regularization method for an axisymmetric backward heat equation 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2010, 卷号: 26, 期号: 11, 页码: 2157-2164
Authors:  Cheng, W;  Fu, CL(傅初黎);  Fu, CL (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(194Kb)  |  Favorite  |    Submit date:2015/12/16
Ill-posed problem  axisymmetric backward heat equation  regularization  error estimate  
Two regularization methods and the order optimal error estimates for a sideways parabolic equation 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2005, 卷号: 49, 期号: 5-6, 页码: 777-788
Authors:  Fu, P;  Fu, CL(傅初黎);  Xiong, XT;  Li, HF(李红芳);  Fu, P (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
Adobe PDF(495Kb)  |  Favorite  |    Submit date:2015/12/16
ill-posed problem  inverse heat conduction  sideways parabolic equation  regularization method  error estimate  
Simplified Tikhonov and Fourier regularization methods on a general sideways parabolic equation 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2004, 卷号: 167, 期号: 2, 页码: 449-463
Authors:  Fu, CL(傅初黎);  Fu, CL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
Adobe PDF(322Kb)  |  Favorite  |    Submit date:2015/12/16
ill-posed problem  sideways parabolic equation  inverse heat conduction problem  regularization  error estimate